The possible polynomial expressions for sums of powers of integers multiplied by an exponential term are investigated. We explicitly give factorization of these polynomials in terms of the roots of Apostol-Bernoulli polynomials. As a special case, alternating sums of powers of integers are also considered, and some new polynomial expressions are given.
"A note on polynomial expressions for sums of power of integers multiplied by exponential terms,"
Turkish Journal of Mathematics: Vol. 43:
1, Article 16.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss1/16